I am a 27 year old female and I have been having these weird sensations, feelings in my chest.. Alot of times after I eat my pulse will speed up as high as 94 and them sometimes out of the blue it will slow down to like 54 and when it does that I can feel it beating in my chest.. It's like it beats hard and like it is struggling to beat.. Im scared my heart is failing or something.. I have had many ekgs and a chest xray as well as blood work done.. I take blood pressure medicine which is Lopressor whic has a beta blocker in it.. Can anyone help me figure this out and if it is life threatning? I've been on this medicine for 5 years now and I am gradually being taking off of it due to losing alot of weight.. Alot of drs. couldnot believe my family dr. put me on that medicine.. That is mostly used in heart patients who have had a heart attack and Im wondering could it have ruined my heart done any type of damage? What test should I ask for..???Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?